# SDR VNAA202412240034

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00182957 DISCREPANCY: PAX DOOR FORMER FS 311.75 FOUND CORRODED, REQUIRES REPLACEMENT. CORRECTIVE ACTION: REMOVED FORMER IAW CRJ 700 SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE PAX DOOR FORMER FS311.75 IAW CRJ 700 SRM TASK 51-42-06-001-001-A01 AND TASK 51-42-21-001-001-A01        601R318031-5
